Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
58 Posts
Discussion Starter · #1 ·
I just stopped my HRT. I think that it was causing tummy trouble. I can't find information on withdrawl symptoms. I was taking the patch Vivelle 0.1mg. I took them for about 5 or more years, can't remember exact time. Does anyone know what I can expect? ThanksShannonIBS-D
 

·
Registered
Joined
·
439 Posts
Hot Flashes!!!! Ugh!
You may experience some mood swings for a while also.I stopped my depoestradial injections 4 yrs ago. I started on a wonderful progesterone cream after that and it helps alot. I took my shots of HRT for almost 8 yrs. So glad that's over!
 

·
Registered
Joined
·
10 Posts
Hi!You might want to check out at web site calledHystersisters.com, they have some good information regarding hormones and it has been very helpful to me since my hysterectomy. There is some helpful advice on the site even if you have not had a hysterectomy. I have noticed my IBS is worse since my surgery, and I'm thinking about stopping the premarin but I'm not sure.Hope the hystersister site helps.Cheryl
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top